Journal of Nonlinear Mathematical Physics

Volume 8, Issue 1, February 2001, Pages 106 - 138

Reflectionless Analytic Difference Operators I. Algebraic Framework

Authors
S.N.M. Ruijsenaars
Corresponding Author
S.N.M. Ruijsenaars
Received 17 April 2000, Accepted 30 June 2000, Available Online 1 February 2001.
DOI
https://doi.org/10.2991/jnmp.2001.8.1.10How to use a DOI?
Abstract
We introduce and study a class of analytic difference operators admitting reflectionless eigenfunctions. Our construction of the class is patterned after the Inverse Scattering Transform for the reflectionless self-adjoint Schrödinger and Jacobi operators corrsponding to KdV and Toda lattice solitons.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
8 - 1
Pages
106 - 138
Publication Date
2001/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2001.8.1.10How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - S.N.M. Ruijsenaars
PY  - 2001
DA  - 2001/02
TI  - Reflectionless Analytic Difference Operators I. Algebraic Framework
JO  - Journal of Nonlinear Mathematical Physics
SP  - 106
EP  - 138
VL  - 8
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2001.8.1.10
DO  - https://doi.org/10.2991/jnmp.2001.8.1.10
ID  - Ruijsenaars2001
ER  -